# SDR SWAA2023082487520

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 4TH VERTICAL STIFFENER IS CRACKED.<[01] REMOVED PANEL 333CB FOR ACCESS IAW SOPM 20-50-01.;[02] REMOVED BALANCE BAY #2 ELEVATOR HINGE HALF IAW AMM 27-31-41-000-8012. F. (2).;[03] VALIDATED SRM 55-10-09-2R-4. CUT AND REMOVED DAMAGE FROM VERT. STIFFENER AND WEBONRIB ASSY. IAW SRM 55-10-09-2R-4; PARA. 4. AND FIG.202.;[04] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1-3. VALIDATED APPLICABILITY REPAIR PER SRM 55-10-09-2R-4.;[05] COMPLETED STEP 5.;[06] REPAIRED L/H HORIZONTAL INSPAR RIB 4TH VERITCAL RIB IAW SRM 55-10-09-2R-4;[07] EDIT: CORRECTIVE ITEM 6. REPAIRED L/H HORIZONTAL INSPAR RIB 4TH VERITCAL STIFFNER AT STAB STA 120.30 IAW SRM 55-10-09-2R-4;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.;[09] VERIFIED MEASUREMENTS TABLE
